# SDR UALA2013072205156

- Difficulty date: July 20, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 74,548 hours, 27,762 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ELECTRICAL ODOR AROUND ROW 4.   SELECTED UTILITY BUSSES OFF, LT RECIRCULATION FAN OFF AND CABIN CEILING LIGHTS OFF.  ODOR DISSIPATED AFTER A FEW MINUTES.   REPLACED LT, AND RT CEILING LIGHT BALLASTS.  OPS CHECKED CABIN LIGHTS, AUDIO, VIDEO SYS, PC POWER SYS, LT RECIRCIRCULATION FAN, AND ALL GALLEYS LIGHTS ON. ALSO ODOR CHECKED UNDER SEAT ROWS 3,4,5 LT AND RT SIDE, NO ODOR NOTICE.  AFTER 4 HOURS OPS CHECKED, NO ELECTRICAL ODOR.  (BOTH REMOVED BALLASTS NO ODOR).  OPENED SIX PSU PANELS AT SEAT  ROW 3,4,5 LT, AND 3,4,5 RT CHECKED FOR ELECTRICAL ODOR. NO DISCREPANCY NOTICED.
